The Mathematical Intelligencer

, Volume 2, Issue 2, pp 93–98 | Cite as

Bericht aus bonn

Report and dialogue


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]
    Arbeitstagungen des Math. Inst. und des Sonderfor- schungsbereichs “Theoretische Mathematik” der Univ. Bonn, SFB 40, Bonn 1979Google Scholar
  2. [A-Bo]
    M. F. Atiyah and R. Bott, The index problem for manifolds with boundary, Bombay Colloquium on Differential Analysis, Oxford Univ. Press (1964), 175–186Google Scholar
  3. [A-Bo 64]
    M. F. Atiyah and R. Bott, On the periodicity theorem for complex vector bundles, Acta Math. 112 (1964)Google Scholar
  4. [A-Se]
    M. F. Atiyah and G. B. Segal, Seminar on equivariant K-theory, Lecture notes, Oxford Univ., 1965Google Scholar
  5. [A-Si 63]
    M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422–433CrossRefMATHMathSciNetGoogle Scholar
  6. [A-Si 68]
    M. F. Atiyah and I. M. Singer, The index of elliptic operators I, II, III, Ann. of Math. (2) 87 (1968), 484–604CrossRefMATHMathSciNetGoogle Scholar
  7. [B-S]
    A. Borei and J.-P. Serre, La théorème de Riemann- Roch, Bull. Soc. Math. France 86 (1958), 97–136MathSciNetGoogle Scholar
  8. [Br]
    E. Brieskorn, Beispiele zur Differentialtopologie, Inventiones Math. 2 (1966), 1–14CrossRefMATHMathSciNetGoogle Scholar
  9. [D-70]
    P. Deligne, Théorie de Hodge: I, Actes Congs. Intern. Math., 1970, Nice, Gauthier-Villars; II, III, Publ. Math. IHES, no. 40, 1971, p. 5–57; no. 44, 1974Google Scholar
  10. [D 72]
    P. Deligne, La conjecture de Weil pour les surfaces K3, Inventiones Math. 75 (1972), 206–226MathSciNetGoogle Scholar
  11. [D 74]
    P. Deligne, La conjecture de Weil, Publ. Math. IHES 43 (1974), 273–307CrossRefMathSciNetGoogle Scholar
  12. [G 60]
    H. Grauert, Ein Theorem der analytischen Garben- theorie und die Modulräume komplexer Strukturen, Publ. Math. IHES, no. 5, 1960Google Scholar
  13. [G 62]
    H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331–368CrossRefMATHMathSciNetGoogle Scholar
  14. [G-R]
    H. Grauert and R. Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245–318CrossRefMATHMathSciNetGoogle Scholar
  15. [H]
    H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. (2) 79 (1964), 109–326CrossRefMATHMathSciNetGoogle Scholar
  16. [K]
    M. A. Kervaire, A manifold which does not admit any differentiable structure, Comment, Math. Helv. 34 (1960), 257–270CrossRefMATHMathSciNetGoogle Scholar
  17. [K-S]
    R. Kirby and L. Siebenmann, Bull. Amer. Math. Soc. 75 (1969)Google Scholar
  18. [L]
    R. P. Langlands, Dimension of spaces of automor- phic forms, Amer. Math. Soc. Proc. Symposia in Pure Math., vol. 9, 1966, p. 253–257CrossRefMathSciNetGoogle Scholar
  19. [M 61a]
    J. W. Milnor, A procedure for killing the homotopy groups of differentiable manifolds, Amer. Math. Soc. Proc. Symp. Pure Math.III (1961), 39–55CrossRefMathSciNetGoogle Scholar
  20. [M 61b]
    J. W. Milnor, Two complexes which are homeomor- phic but combinatorially distinct. Ann. of Math.74 (1961), 575–590CrossRefMATHMathSciNetGoogle Scholar
  21. [M 68]
    J. W. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies, Princeton Univ. Press, 1968Google Scholar
  22. [MF]
    Modular Functions of one Variable V, VI, Bonn 1976, LNM 601, 627, Springer-Verlag 1977Google Scholar
  23. [P]
    R. Palais, Seminar on the Atiyah-Singer index theorem, Ann. Math. Studies, Princeton Univ. Press, 1965Google Scholar
  24. [S]
    L. C. Siebenmann, Topological manifolds, Actes Congrès Int. Math. 1970, Tome 2, 133–163Google Scholar
  25. [Sch]
    W. Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1-42. W. Schmid, On the realization of the discrete series of a semisimple Lie group, Rice University Studies 56 (1970), 99-108Google Scholar
  26. [Sm]
    S. Smale, Generalized Poincaré’s conjecture in dimensions greater than four. Ann. of Math. (2) 74 (1961), 391–406CrossRefMATHMathSciNetGoogle Scholar
  27. [St]
    J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. 66 (1960), 485–488CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 1980

Personalised recommendations